# SDR SWAA2022120670876

- Difficulty date: November 13, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 51,579 hours, 26,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328 Rbl30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS312 TO BS328 RBL 30 WL 208.1 FLOOR SUPPORT CRACKED.  REMOVED THE FLOOR SUPPORT IAW SRM 51-40-02-0G-0.  FOUND OUT OF LIMITS IAW SRM 53-00-04-1A-1 FIG.102 DETAIL H.   APPLIED TREAT AND PRIMER IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804.  INSTALLED THE NEW FLOOR SUPPORT IAW SRM 51-40-02-0G-0.
